# SDR CALA2013092391353

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,165 hours, 14,148 cycles
- Engine: Pwa PW4056
- System (JASC): 2700 · Flight Control System
- Part: Control Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLT CONTROL SHUTOFF SWITCH ON AUX PANEL WAS FOUND IN OUT OFF POSITION.  LT WING FLT CONTROL SHUTOFF VALVE DEFERRED INOPERATIVE IAW MEL. CONTROL SWITCH REQUIRED REPLACEMENT.  MEL DEACTIVATION PROCEDURE & TEST ACCOMPLISHED.
